# SDR SROM200400033

- Difficulty date: March 25, 2004
- Submitted: March 29, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C80736834
- Condition: Dented
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION C/W 069 LOG 4755642 REPLACE SKIN PANEL BS 908 - 1016 STR 20L TO 25L.  REMOVED SKIN PANEL, RECEIVED AND INSTALLED NEW SKIN PANEL IAW MFG SRM 51-30-2.
